Group of closure isomorphisms of Cech closure spaces

Main Article Content

Kavitha T.
Sini P.
Ramachandran P. T.

Abstract

Here we discuss some results on the group of all closure isomorphisms of a Cech closure space. A subgroup \(H\) of the symmetric group \(S(X)\) is \(c\) representable on $X$ if there exists a closure operator \(V\) on \(X\) such that the group of closure isomorphisms of the closure space \((X,\ V)\) is \(H\). In this paper, we prove a non trivial normal subgroup of the symmetric group \(S(X)\) is \(c\)-representable on \(X\) if and only if the cardinality of \(X\) is three.

Article Details

How to Cite
T., K. ., P., S. ., & P. T., R. . (2022). Group of closure isomorphisms of Cech closure spaces. Journal of Advanced Studies in Topology, 7(3), 132–136. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/206
Section
Research Articles